MAUDE Adverse Event Report: PRYTIME MEDICAL DEVICES, INC. PREBOA-PRO CATHETER; Catheter, intravascular occluding, temporary

PRYTIME MEDICAL DEVICES, INC. PREBOA-PRO CATHETER; Catheter, intravascular occluding, temporary
Catalog Number PRP7226-PRO
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 12/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Prytime is filing this report with an abundance of caution as the reboa catheter was present during a case that required surgical intervention for removal.This case involved a patient who was presented to the facility after sustaining injuries from a high-speed motorcycle accident.Upon arrival, the patient's blood pressure was in the 80-90's with hr in the 140's.The patient was intubated, and a negative fast exam was obtained.Right femoral access was gained and a reboa catheter was placed in zone 1.Partial occlusion was performed for a cumulative time of 25 minutes and full occlusion was performed for 25 minutes.A total of three inflation/deflation cycles were required, as the patient became hypotensive during deflation.Upon completion of the surgical procedure, the surgeon attempted to remove the catheter through the sheath and met resistance.Vascular surgery was consulted and performed a surgical cutdown to remove the catheter and sheath as a unit.No complications at the insertion site were reported.During investigation of this incident, it is not known whether all fluid was removed from the balloon prior to attempted removal.As noted in the ifu, failure to remove all fluid from the balloon prior to attempted removal may make it difficult or impossible to remove the catheter from the introducer sheath and/or vessel.There was no reported or alleged failure or deficiency of the prytime catheter or its labeling.The surgeon stated that he was fortunate to have the reboa for this patient and commented that "being able to occlude the aorta without having to open the chest, is what i think allowed us to get rosc.".

Brand Name
PREBOA-PRO CATHETER
Common Device Name
Catheter, intravascular occluding, temporary
Manufacturer (Section D)
PRYTIME MEDICAL DEVICES, INC.
12 upper balcones rd
suite 300
boerne TX 78006
Manufacturer (Section G)
PRYTIME MEDICAL DEVICES, INC.
12 upper balcones rd
suite 300
boerne TX 78006
Manufacturer Contact
brian young
12 upper balcones rd
suite 300
boerne, TX 78006
MDR Report Key18495232
Report Number3026788751-2024-00001
Device Sequence Number17906570
Product Code MJN
UDI-Device Identifier00850001105064
UDI-Public850001105064
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPRP7226-PRO
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Initial Report FDA Received Date01/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown